# SDR F3LA200600013

- Difficulty date: April 7, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N908FR
- Make and model: Airbus A319-111
- Aircraft serial: 1759
- Aircraft time: 13,360 hours, 6,018 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Fr 54
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED RIVET HOLE AT FRAME FS 54, STR 4L, FOUND MISDRILLED.  REPAIRED PER EA A9-53R-11345.
